# SDR CA110106004

- Difficulty date: December 20, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE FINAL PORTION OF CRUISE ON FLIGHT,  HEARD TRIPLE CHIME AND "ENGINE OIL" AURAL ALERT.  IMMEDIATELY FOCUSED ON ED 1 AND SAW MASTER CAUTION AND INDICATION OF ZERO OIL PRESSURE ON ENGINE NR 1. QRH PROCEDURE FOLLOWED FOR SINGLE ENGINE LANDING.  UNEVENTFUL SINGLE ENGINE LANDING.
